Some connections between isoperimetric and Sobolev-type inequalities

Serguei G. Bobkov, Christian Houdré

Research output: Contribution to journalArticle

40 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-111
Number of pages111
JournalMemoirs of the American Mathematical Society
Issue number616
StatePublished - Sep 1997

Keywords

  • Gaussian measure
  • Geometric measure theory
  • Isoperimetry
  • Orlicz space
  • Sobolev inequalities
  • Uniform distribution on the Sphere

Cite this